# SDR JJBA20140309003

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 31,877 hours, 43,427 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Faulty
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 PROP & TORQUE SURGING INTO THE RED LINE ON ROTATION.  R & R NR 1 PCU.
